MathSciNet Relay Station
MathSciNet bibliographic data
MR579576 57R75 (57R77)
Alexander, J. C.; Kahn, Steven M. Characteristic number obstructions to fibering oriented and complex manifolds over surfaces. Topology 19 (1980), no. 3, 265–282.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement